# SDR 96ZZZM342

- Difficulty date: September 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N610AW
- Make and model: Bag BAE146200A
- Aircraft serial: E2082
- System (JASC): 5755 · Spoilers
- Part: Term Block
- Condition: Corroded
- Location: Nr 3 Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TERMINAL BLOCK AT RIGHT NR 3 LIFT SPOILER JACK IS CORRODED.  REPLACED TERMINAL BLOCK 'M' AT RIGHT OUTER SPOILER JACK.  W/C GENERATED FOR OP CHECK.  (M)
